# SDR VQI2015F00004

- Difficulty date: January 9, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 4814
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS FLIGHT CREW NOTED R1 SLIDE BOTTLE PRESSURE LOW AND NOTED THE FOLLOWING ON LP 717978 ITEM NR 1 DEFECT: R1 DOOR SLIDE PRESSURE GAUGE IN THE RED.  RESOLUTION: R & R R1 DOOR SLIDE IAW AMM 25-62-44.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.
